User Tools

Site Tools


people:kargin:kargin_publications

Vladislav Kargin's Published Papers

Journal Version Variation of word frequencies in Russian literary texts
Physica A: Statistical Mechanics and its Applications, v.445, (2016), pp.328 – 334.

Journal Version Limit theorems for linear eigenvalue statistics of overlapping matrices
Electronic Journal of Probability, v.20, (2015), article 121, pp.1 – 30.

Journal Version On estimation in the reduced-rank regression with a large number of responses and predictors
Journal of Multivariate Analysis, v. 140, (2015), pp.377-394.

Journal Version Subordination of the resolvent for a sum of random matrices
Annals of Probability, v. 43, (2015), pp.2119-2150.

Journal Version On the largest Lyapunov exponent for products of Gaussian matrices
Journal of Statistical Physics, v.157 (2014) pp.70-83

Journal Version Statistical properties of zeta functions' zeros
Probability Surveys, v.11 (2014) pp.121-160

Journal Version On Pfaffian random point fields
Journal of Statistical Physics, v.154 (2014) pp.681-704

Journal Version An inequality for the distance between densities of free convolutions
Annals of Probability, v.41 (2013) pp.3241-3260

Journal Version On fluctuations of Riemann's zeta zeros
Probability Theory and Related Fields, v.157 (2013) pp.575-604

Journal Version A concentration inequality and a local law for the sum of two random matrices
Probability Theory and Related Fields, v.154 (2012) pp.677-702

Journal Version On eigenvalues of the sum of two random projections
Journal of Statistical Physics, v.149 (2012) pp.246-258

Journal Version On free stochastic differential equations
Journal of Theoretical Probability, v.24 (2011) pp.821-848

Journal Version Relaxation time is monotone in temperature in the mean-field Ising model
Statistics and Probability Letters, v.81 (2011) pp.1094-1097

Journal Version Free point processes and free extreme values (Joint with G. Ben Arous)
Probability Theory and Related Fields, v.147 (2010) pp.161-183

Journal Version Bounds for mixing time of quantum walks on finite graphs
Journal of Physics A: Math. and Theor., v.43 (2010) 335302

Journal Version Continuous-time quantum walk on integer lattices and homogeneous trees
Journal of Statistical Physics, v.140 (2010) pp.393-408

Journal Version Products of random matrices: Dimension and growth in norm
Annals of Applied Probability v.20 (2010) pp.890-906

Journal Version Spectrum of random Toeplitz matrices with band structure
Electronic Communications in Probability v.14 (2009) pp.412-423

Journal Version Curve forecasting by functional autoregression (Joint with A. Onatski)
Journal of Multivariate Analysis, v.99, (2008) pp.2508-2526

Journal Version Lyapunov exponents of free operators
Journal of Functional Analysis, v.255 (2008) pp.1874-1888

Journal Version A limit theorem for products of free unitary operators
Probability Theory and Related Fields, v.141 (2008) pp.603-623

Journal Version On the asymptotic growth of the support of free multiplicative convolutions
Electronic Communications in Probability, v.13 (2008) pp.415-421

Journal Version Coordination Games with Quantum Correlations
International Journal of Game Theory, 2008, 37, 211-218

Journal Version The norm of products of free random variables
Probability Theory and Related Fields, v.139 (2007) pp. 397-413

Journal Version A proof of a non-commutative central limit theorem by the Lindeberg method
Electronic Communications in Probability, v.12 (2007) pp.36-50

Journal Version Berry-Esseen for free random variables
Journal of Theoretical Probability, v.20 (2007) pp.381-395

Journal Version On superconvergence of convolutions of free random variables
Annals of Probability, v.35 (2007) pp. 1931-1949

Journal Version A large deviation inequality for vector functions on finite reversible Markov chains
Annals of Applied Probability, v.17 (2007) pp.1202-1221

Journal Version On the Chernoff bound for efficiency of quantum hypothesis testing
Annals of Statistics, v. 33 (2005) pp.959-976

Journal Version Lattice Option Pricing by Multidimensional Interpolation
Mathematical Finance, 2005, 15, 635-647

Journal Proof Version Uncertainty of the Shapley Value
International Game Theory Review, 2005, 7(4), 517-529

Journal Version Prevention of Herding by Experts
Economics Letters, 2003, 78(3), 401-407

Journal Version Optimal Asset Allocation with Asymptotic Criteria
IJTAF, 2003, 6(6), 593-604

Journal Proof Version Value Investing in Emerging Markets: Risks and Benefits
Emerging Markets Review, 2002, 3(3), 233-244

Lecture Notes:

arxiv:1305.2153 Lecture Notes on Random Matrices (Joint with E. Yudovina)
(Lecture notes for U. of Cambridge Part III course, Michaelmas 2011)

arxiv:1305.2611 Lecture Notes on Free Probability
(Lecture notes for a graduate course at Stanford University, Spring 2009)

people/kargin/kargin_publications.txt · Last modified: 2016/09/24 14:39 by kargin